# SDR REXA2024041000351

- Difficulty date: April 3, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 35,700 hours, 25,037 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECEIVED L PACK AUTOFAIL CAUTION ARRIVING TO GATE. DURING THE FLIGHT HAD LIGHT SMOKE AND ASH FROM AIR VENTS.  REPLACED ACM IAW JOBCARD 900-21-310-902. ALSO REPLACED THE TEMP CONTROL VALVE AND PACK SENSOR AND REPLACED O-RINGS FOR THE DUCT TO THE HEAT EXCHANGER IAW AMM 21-51-08. NO LEAKS NOTED. ALL OPS CHECK GOOD.
